with Sally Hendrick
and special guest, Peace Samuel!
Want to know what content YOUR audience will love?
Join my Organic Content Mastermind on November 14 for 4 hours from 10 am to 2 pm central US time.
Here's the scoop:
1️⃣ Audience research
@10 to 10:50 AM CST
In this hour, we will go over how to research what your typical audience is interested in, from books to movies, what they shop for, what they consume, their level of education, and more.
🧩 This gives you an edge by allowing you to connect with people based on personal interests AND to be right for your business.
10 minute break from 10:50 to 11:00 am CST
2️⃣ Content planner
@11 to 11:40 AM CST
We will categorize content that makes sense for your business to put you on par with your competitors, connect with your audience to deepen relationships, and to offer value that helps your customers without giving away the farm.
🧩 Having a process in place makes all the difference!
20 min break from 11:40 am to 12 pm CST
3️⃣ Lead magnets and low-cost offers
@12 to 12:50 pm CST
We will discuss what lead magnets make sense for your business or low-cost offers that are a no-brainer for easy sales and to deepen relationships.
🧩 Someone who spends $1 with you is 16 times more likely to spend much more!
10 minute break from 12:50 to 1 pm CST
4️⃣ Awareness and nurture content
@1 to 1:50 pm CST
We will plan how you’ll disseminate your content organically for awareness and nurture purposes with the idea that any of this can be used in your advertising to your curated and custom audiences.
🧩 Always create with leverage in mind!
10 minute wrap-up from 1:50 to 2 pm CST